Effective very ampleness for generalized theta divisors

Eduardo Esteves*, Mihnea Popa

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Given a smooth protective curve X, we give effective very ampleness bounds for generalized theta divisors on the moduli spaces SUX (r, d) and UX (r, d) of semistable vector bundles of rank r and degree d on X with fixed, respectively, arbitrary, determinant.

Original languageEnglish (US)
Pages (from-to)429-444
Number of pages16
JournalDuke Mathematical Journal
Volume123
Issue number3
DOIs
StatePublished - Jun 15 2004

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Effective very ampleness for generalized theta divisors'. Together they form a unique fingerprint.

Cite this